View : 88 Download: 0

On geometric ergodicity of an AR-ARCH type process with Markov switching

Title
On geometric ergodicity of an AR-ARCH type process with Markov switching
Authors
Lee, OShin, DW
Ewha Authors
이외숙신동완
SCOPUS Author ID
이외숙scopus; 신동완scopus
Issue Date
2004
Journal Title
JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY
ISSN
0304-9914JCR Link
Citation
vol. 41, no. 2, pp. 309 - 318
Keywords
Markov chainARCH type modelMarkov switchingirreducibilitygeometric ergodicitymoment
Publisher
KOREAN MATHEMATICAL SOCIETY
Indexed
SCIE; SCOPUS; KCI WOS
Abstract
We consider a nonlinear AR-ARCH type process subject to Markov-switching and give sufficient conditions for geometric ergodicity of the process. Existence of moments is also obtained.
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE